# SDR SWIA200413881

- Difficulty date: September 28, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 7,437 hours, 6,822 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Out Of Rig
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT SPOILER FAULT STATUS MESSAGE APPEARS AFTER LANDING.  RIGGED LEFT SPOILERONS INBOARD/OUTBOARD PCUS  IAW MM 27-62-01.  RIGGED LEFT AND RIGHT FLIGHT SPOILER OUTBOARD PCU IAW CRJ MM 27-62-01.  REPLACED NR 1 AND NR 2 SECUS IAW CRJ MM 27-61-05.  OPERATIONAL CHECK GOOD IAW CRJ 200 FIM 27-63-00.  P/N 49-164-20, S/N OFF 03259, 03020, P/N OFF 49-164-05, S/N OFF 102.
